MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON GLOBAL SOURCING LTD; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON GLOBAL SOURCING LTD; NEEDLE
Model Number 25G*1 1/2''(0.5MM*38MM)
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the injection fluid will not go through needle.
 
Additional Manufacturer Narrative
(1) batch inspection: on february 26, 2025, 20 hypodermic needles were taken from batch number ckdd05-01 with specification 25g*1 1/2''(0.5mm*38mm) for the following tests: 1.Lumen patency test of needle tube: according to the requirements of iso7864-2016 (e) standard, 10 samples were taken for testing.A 0.23mm stylet was inserted into the needle tube lumen, and the through needle could freely pass through and fall off.The test results were all qualified.2 simulated clinical use for aspiration and injection testing: 10 hypodermic needles were taken and connected to the syringe, and each needle was subjected to simulated clinical aspiration and injection testing.The simulated test results showed that all needles were unobstructed.(2) root cause analysis based on the sample testing and production process review; no abnormalities were identified.Combined with customer feedback, the preliminary analysis of the needle blockage issue is as follows: 1.Silicone oil blockage in the needle.Production process controls: after the silicone coating process, all needles undergo online blockage inspection.Any blocked needles are automatically rejected.The silicone coating process includes air-blowing control.Before each shift, a dedicated inspector uses a specialized defect detection assembly machine to ensure the sensitivity of the online inspection system before production begins.Each batch undergoes an initial inspection before production, in-process sampling (once every 4 hours), and a final product inspection after completion.No blockage issues were found during the entire production and inspection process, making the likelihood of this factor causing blockages very low.2.Blockage due to coring and fragmentation.Clinical usage: it is a common clinical practice to use needles to pierce medication vial stoppers for drug addition or extraction.Coring and fragmentation from the stoppers may enter the needle lumen, causing blockages.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(1) batch inspection: on february 26, 2025, 20 hypodermic needles were taken from batch number ckdd05-01/ckdd08-01 with specification 25g*1 1/2''(0.5mm*38mm) for the following tests,40 pieces in total: 1.Lumen patency test of needle tube: according to the requirements of iso7864-2016 (e) standard, 10 samples for each batch,20 samples were taken for testing.A 0.23mm stylet was inserted into the needle tube lumen, and the through needle could freely pass through and fall off.The test results were all qualified.2 simulated clinical use for aspiration and injection testing: 10 hypodermic needles were taken and connected to the syringe, and each needle was subjected to simulated clinical aspiration and injection testing.The simulated test results showed that all needles were unobstructed.(2)a review of the batch production records and final product inspection reports for the two batches revealed no such abnormalities during either the manufacturing process or final quality inspection.(3)sample testing for returned goods: on march 31, 2025, received 10 unopened and unused returned samples from the customer with the following details: batch no.: ckdd08-01 specifications: 25g*1 1/2'' (0.5mm*38mm) the returned samples were subjected to the following tests: needle lumen patency test: in accordance with the iso 7864:2016 standard, a 0.23mm gauge stylet was inserted into the needle lumen of 5 samples.The gauge stylet passed through freely and dropped out without obstruction.Test results confirmed that all samples met the required standards.Simulated clinical use test (aspiration and injection): 5 sample needles were connected to syringes to simulate clinical aspiration and injection of liquid medication.All samples demonstrated smooth functionality with no blockages detected.(4)root cause analysis based on the sample testing and production process review, no abnormalities were identified.Combined with customer feedback, the preliminary analysis of the needle blockage issue is as follows: 1.Silicone oil blockage in the needle production process controls:after the silicone coating process, all needles undergo online blockage inspection.Any blocked needles are automatically rejected.The silicone coating process includes air-blowing control.Before each shift, a dedicated inspector uses a specialized defect detection assembly machine to ensure the sensitivity of the online inspection system before production begins.Each batch undergoes an initial inspection before production, in-process sampling (once every 4 hours), and a final product inspection after completion.No blockage issues were found during the entire production and inspection process, making the likelihood of this factor causing blockages very low.2.Blockage due to coring and fragmentation clinical usage: it is a common clinical practice to use needles to pierce medication vial stoppers for drug addition or extraction.Coring and fragmentation from the stoppers may enter the needle lumen, causing blockages.

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key21604943
Report Number3003560965-2025-00010
Device Sequence Number9217721
Product Code FMI
UDI-Device Identifier10612479206769
UDI-Public10612479206769
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*1 1/2''(0.5MM*38MM)
Device Lot NumberCKDD05-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown